American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Thomas Jech. Algebraic characterizations of measure algebras. Proc. Amer. Math. Soc. 136 (2008) 1285-1294. MR 2367102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. R. Goodearl and F. Wehrung. The complete dimension theory of partially ordered systems with equivalence and orthogonality. Memoirs of the AMS 176 (2005) MR 2147814.
Book volume table of contents   

[4] Fred Galvin and Karel Prikry. On Kelley's intersection numbers. Proc. Amer. Math. Soc. 129 (2001) 315-323. MR 1707516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. J. Bunce, Kazuyuki Saitô and J. D. Maitland Wright. A Dixmier-Schaefer-Zhang theorem for operator algebras. Proc. Amer. Math. Soc. 127 (1999) 2975-2979. MR 1610924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anna De Simone. Decomposition theorems in orthomodular posets: The problem of uniqueness. Proc. Amer. Math. Soc. 126 (1998) 2919-2926. MR 1452800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pavel Pták. Some nearly Boolean orthomodular posets . Proc. Amer. Math. Soc. 126 (1998) 2039-2046. MR 1452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Helmut H. Schaefer and Xiao-Dong Zhang. Dixmier's theorem for sequentially order continuous Baire measures on compact spaces. Proc. Amer. Math. Soc. 125 (1997) 93-99. MR 1342045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julius B. Barbanel. On the possibilities for partitioning a cake. Proc. Amer. Math. Soc. 124 (1996) 3443-3451. MR 1343680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Julius B. Barbanel and Alan D. Taylor. Preference relations and measures in the context of fair division . Proc. Amer. Math. Soc. 123 (1995) 2061-2070. MR 1233964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anatolij Dvurečenskij. Finitely additive Gleason measures . Proc. Amer. Math. Soc. 115 (1992) 191-198. MR 1072335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Patrizia Berti, Eugenio Regazzini and Pietro Rigo. Finitely additive Radon-Nikod\'ym theorem and concentration function of a probability with respect to a probability . Proc. Amer. Math. Soc. 114 (1992) 1069-1078. MR 1045586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anatolij Dvurečenskij, Tibor Neubrunn and Sylvia Pulmannová. Regular states and countable additivity on quantum logics . Proc. Amer. Math. Soc. 114 (1992) 931-938. MR 1045591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. Plachky. A multivariate generalization of a theorem of R. H. Farrell . Proc. Amer. Math. Soc. 113 (1991) 163-165. MR 1052873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wiesław Główczyński. Measures on Boolean algebras . Proc. Amer. Math. Soc. 111 (1991) 845-849. MR 1050019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. Fleischer. ``Place functions'': alias continuous functions on the Stone space . Proc. Amer. Math. Soc. 106 (1989) 451-453. MR 967485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Francisco José Freniche. The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property . Proc. Amer. Math. Soc. 92 (1984) 362-366. MR 759653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas E. Armstrong. Finitely additive $F$-processes . Trans. Amer. Math. Soc. 279 (1983) 271-295. MR 704616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. J. Kalton and James W. Roberts. Uniformly exhaustive submeasures and nearly additive set functions . Trans. Amer. Math. Soc. 278 (1983) 803-816. MR 701524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Q. Sibley. Ultrafilter limits and finitely additive probability . Proc. Amer. Math. Soc. 84 (1982) 560-562. MR 643749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas E. Armstrong and Karel Prikry. Erratum to: ``Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures'' [Trans. Amer. Math. Soc. {\bf 266} (1981), no. 2, 499--514;\ MR 82f:28008] . Trans. Amer. Math. Soc. 272 (1982) 809. MR 662069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas E. Armstrong and Karel Prikry. Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures . Trans. Amer. Math. Soc. 266 (1981) 499-514. MR 617547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frederick K. Dashiell. Nonweakly compact operators from order-Cauchy complete $C(S)$\ lattices, with application to Baire classes . Trans. Amer. Math. Soc. 266 (1981) 397-413. MR 617541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Surjit Singh Khurana. Some remarks on the sequences of exhaustive measures and uniform boundedness of measures . Proc. Amer. Math. Soc. 73 (1979) 207-208. MR 516465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dennis Sentilles. An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$. Bull. Amer. Math. Soc. 81 (1975) 1096-1098. MR 0394154.
Abstract, references, and article information   
View Article: PDF

[28] Casper Goffman and George Pedrick. A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure . Proc. Amer. Math. Soc. 52 (1975) 196-198. MR 0376995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dorothy Maharam. On smoothing compact measure spaces by multiplication . Trans. Amer. Math. Soc. 204 (1975) 1-39. MR 0374367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Barbara Faires. On Vitali-Hahn-Saks type theorems. Bull. Amer. Math. Soc. 80 (1974) 670-674. MR 0377509.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2